Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Severe cramps after bowel movement with mucus, frequent urination, constant burping, itching after BM. Cure?

Hi, for the last month and a half I have been feeling really bad. Some days I have very severe cramps, especially right after a bowel movement . I also have alot of mucus all the time coming out, especially in my stools . I have to urinate all the time and my stools look abnormal. I also get itchy and raw for a long time after I pass a stool. I also have to burp all the time. I have been on a lactose free diet for the past 2 weeks, but it hasnt helped. Hopefully, you can help
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From history it seems that you might be having chronic gastro-intestinal infection giving rise this problem.
Go for one course of ofloxacilin, tinidazole combination for 3-5 days.
Due to constant irritation due to bowels there might be having soreness on the part.
Apply antibiotic cream locally.
Take light diet like curd, rice, buttermilk.
Take plenty of water.
Ok and take care.
Answered: Sun, 29 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor